Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Took hormonal tablets for long heavy periods, periods normal. Problem continued. Can take tablets again?

My daughter is 26 years old. She is married for the past two years. She is not taking any oral contraceptives . In october 2012 she had heavy bleeding for 15 days during menstruation . When it was not controlled by trapic she was put on hormonal tablets for two cycles. During this time her periods were normal. Later she got periods after 2 months and again she is having heavy bleeding for the past 15 days. Can she again take hormonal tablets?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for the query.

Her symptoms of irregular menstrual cycle suggests dysfunctional uterine bleeding.
Treatment is to take oral contraceptive pills for atleast 3 cycles.
Since your daughter has received only for 2 months, I recommend her to take the drugs again for atleast 3 months.
Ask her to reduce weight if overweight.
Get her tested for hypothyroidism as well.
Hope this helps.
Dr Nilofer
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor